# SDR FDEA202104210961

- Difficulty date: April 21, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Liner
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG INLET INSIDE PICKLE BARREL R/H SIDE UPPER AND MIDDLE 2 BLACK SUPPRESSION   SOUND PANEL JUST AFT OF FAN BLADES WITH DAMAGE AND/OR DETERIORATED   REPAIRED #2 ENG INLET INSIDE PICKLE BARREL R/H SIDE UPPER AND MIDDLE 2 BLACK   SUPPRESSION SOUND PANEL JUST AFT OF FAN BLADES PER AMM 72-22-00-8
